# SDR UPS98825380

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A JUST PRIOR TO TAXI OUT, EMERGENCY LTS ON WITH SW IN ARM POSITION.  REMOVED AND REPLACED EMERGENCY BATTERY PACK.  ALSO, FOUND PIN PUSHED BACK ON CONNECTOR.  REPAIRED PIN EMERGENCY LTS, OPS CHECKED GOOD PER MM 33-50-00.
